Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("United States. Israel Binational Science Foundation")

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 23 of 23

  • Page / 1
Export

Selection :

  • and

A review of the Indo-West Pacific congrid fishes of genera Rhynchoconger and Bathycongrus with the description of three new speciesBEN-TUVIA, A.Israel Journal of Zoology. 1993, Vol 39, Num 4, pp 349-370, issn 0021-2210Conference Paper

Trophic adaptation of Red Sea fishes to the eastern Mediterranean environment: review and new dataGOLANI, D.Israel Journal of Zoology. 1993, Vol 39, Num 4, pp 391-402, issn 0021-2210Conference Paper

Statistical aspects of the Red Sea ichthyofaunaGOREN, M.Israel Journal of Zoology. 1993, Vol 39, Num 4, pp 293-298, issn 0021-2210Conference Paper

Two new flatfisch records from the Red Sea, an Indo-Pacific Samarid (Samariscus inornatus) and the European Plaice (Pleuronectes platessa)HENSLEY, D. A.Israel Journal of Zoology. 1993, Vol 39, Num 4, pp 371-379, issn 0021-2210Conference Paper

An annotated list of deep-sea fishes collected in the northern Red Sea, Gulf of AqabaBARANES, A; GOLANI, D.Israel Journal of Zoology. 1993, Vol 39, Num 4, pp 299-336, issn 0021-2210Conference Paper

Clarification of the Indo-Pacific groupers (Pisces: Serranidae) in the Mediterranean SeaHEEMSTRA, P. C; GOLANI, D.Israel Journal of Zoology. 1993, Vol 39, Num 4, pp 381-390, issn 0021-2210Conference Paper

A review of the fish genus Parascolopsis (Nemipteridae) of the western Indian Ocean, with description of a new species from the northern Red SeaRUSSELL, B. C; GOLANI, D.Israel Journal of Zoology. 1993, Vol 39, Num 4, pp 337-347, issn 0021-2210Conference Paper

A general theory of sufficient collections of norms with a prescribed semigroup of contractionsZOBIN, N; ZOBINA, V.Operator theory. 1994, Vol 73, pp 397-416, issn 0255-0156Conference Paper

Shifts, realizations and interpolation, reduxDYM, H.Operator theory. 1994, Vol 73, pp 182-243, issn 0255-0156Conference Paper

Arveson's distance formulae and robust stabilization for linear time-varying systemsFEINTUCH, A.Operator theory. 1994, Vol 73, pp 244-255, issn 0255-0156Conference Paper

Generalized Hermite polynomials and the Bose-like oscillator calculusROSENBLUM, M.Operator theory. 1994, Vol 73, pp 369-396, issn 0255-0156Conference Paper

Boundary values of Berezin symbolsNORDGREN, E; ROSENTHAL, P.Operator theory. 1994, Vol 73, pp 362-368, issn 0255-0156Conference Paper

Conservative dynamical systems and nonlinear Livsic-Brodskii nodesBALL, J. A.Operator theory. 1994, Vol 73, pp 67-95, issn 0255-0156Conference Paper

On isometric isomorphism between the second dual to the small Lipschitz space and the big Lipschitz spaceHANIN, L.Operator theory. 1994, Vol 73, pp 316-324, issn 0255-0156Conference Paper

Orthogonal polynomials over Hilbert modulesBEN-ARTZI, A; GOHBERG, I.Operator theory. 1994, Vol 73, pp 96-126, issn 0255-0156Conference Paper

Relations of linking and duality between symmetric gauge functionsRAJENDRA BHATIA; DAVIS, C.Operator theory. 1994, Vol 73, pp 127-137, issn 0255-0156Conference Paper

Some global properties of fractional-linear transformationsKHATSKEVICH, V.Operator theory. 1994, Vol 73, pp 355-361, issn 0255-0156Conference Paper

Entire cyclic cohomology of Banach algebrasFILLMORE, P; KHALKHALI, M.Operator theory. 1994, Vol 73, pp 256-263, issn 0255-0156Conference Paper

The bounded real characteristic function and Nehari extensionsFUHRMANN, P. A.Operator theory. 1994, Vol 73, pp 264-315, issn 0255-0156Conference Paper

On the differential structure of matrix-valued rational inner functionsALPAY, D; BARATCHART, L; GOMBANI, A et al.Operator theory. 1994, Vol 73, pp 30-66, issn 0255-0156Conference Paper

Julia operators and coefficient problemsCHRISTNER, G; LI, K. Y; ROVNYAK, J et al.Operator theory. 1994, Vol 73, pp 138-181, issn 0255-0156Conference Paper

Rules for computer simplification of the formulas in operator model theory and linear systemsHELTON, J. W; WAVRIK, J. J.Operator theory. 1994, Vol 73, pp 325-354, issn 0255-0156Conference Paper

Joint spectrum and discriminant varieties of commuting nonselfadjoint operatorsLIVSIC, M. S; MARKUS, A. S.Operator theory. 1994, Vol 73, pp 1-29, issn 0255-0156Conference Paper

  • Page / 1